# SDR DALA2019102966234

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Rt Nr 9 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1332012) AWR: (AD) DISBOND OF 1" X 1" WAS FOUND ON LOWER SKIN OF RH SLAT 9 TRAILING EDGE WEDGE APPROX STA WS 637 AND 8" FROM TRAILING EDGE. CORRECTIVE ACTION: DISBOND OF 1" X 1" ON LOWER SKIN OF RH SLAT 9 TRAILING EDGE WEDGE APPROX STA WS 637 AND 8" FROM TRAILING EDGE WAS REPAIRED PER B-757-200 S.R.M. 51-70-10 REPAIR GENERAL, TABLE 202 PAR. 19. F. AND PAR. 20. B. (3) TABLE 208 IN REFERENCE TO B-757-200 S.R.M. 57-43-02-2R-1 FIGURE 201. REPAIR CLASS 3 AND WEDGE TYPE "A": PERFORM AN ULTRASONIC LOW FREQUENCY BOND TEST WITHIN 600 TRAILING EDGE WEDGE FLIGHT CYCLES OR WITHIN 6 MONTHS (WHICHEVER OCCURS FIRST) PER B757-200 SRM 57-43-02 REPAIR 1 NOTE: E AND SB 757-57-0066 REPAIR CLASS 3 AND WEDGE TYPE "A": PERFORM A DETAILED VISUAL INSPECTION WITHIN 600 TRAILING EDGE WEDGE FLIGHT CYCLES OR WITHIN 6 MONTHS (WHICHEVER OCCURS FIRST) PER B757-200 SRM 57-43-02 REPAIR 1 NOTE: E AND SB 757-57-0066.
